# SDR SIMA20011056

- Difficulty date: April 15, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N266AE
- Make and model: Saab 340B
- Aircraft serial: 340B266
- System (JASC): 7600 · Engine Controls
- Part: Relay
- Part number: M835362024M
- Condition: Failed
- Location: Lt Apr
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SAN - FLT 3210 - AFTER ARMING THE APR SYSTEM ON TAKEOFF ROLL, THE LEFT APR LIGHT DID NOT ILLUMINATE.  PUT ON MEL AT THIS TIME.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY.  RELAY 43KA WAS REPLACED AS A PRECAUTION.  OPS CHECK OF APR SYSTEM WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
